The multiple imputations based Kaplan-Meier estimator

Research output: Contribution to journalArticlepeer-review

6 Scopus citations

Abstract

We derive the asymptotic distribution of the multiple imputations-based Kaplan-Meier estimator from right censored data with missing censoring indicators. We perform theoretical and numerical comparison studies with a competing semiparametric survival function estimator. We also carry out numerical studies to assess the performance of the proposed estimator when there is model misspecification.

Original languageEnglish (US)
Pages (from-to)1906-1914
Number of pages9
JournalStatistics and Probability Letters
Volume79
Issue number18
DOIs
StatePublished - Sep 15 2009

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'The multiple imputations based Kaplan-Meier estimator'. Together they form a unique fingerprint.

Cite this